# SDR 2007UALA02021

- Difficulty date: June 14, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 56,545 hours, 19,608 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Door 2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L DOES NOT FULLY DISARM WHEN HANDLE IS HALFWAY ENGAGED.   [08-07-07]   CHECKED PAX DOOR 2L EMERGENCY MECHANISM RIG PIN PD5, AND FOUND ITS SETTING OUT OF LIMITS.  ADJUSTED PUSH ROD.
